# SDR SWAA2012120610275

- Difficulty date: November 19, 2012
- Submitted: December 6, 2012
- Operation: Air carrier
- Aircraft: N512SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24189
- Aircraft time: 66,747 hours, 62,373 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 65C33970
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE BETWEEN BS 294.5 TO BS 312 AND RBL 32 FWD CABIN.REPLACED ANGLE LOC BETWEEN BS 294.5 TO BS 312 AND RBL 32 FWD CABIN IAW B737-500 SRM 51-10-02 ITEM 8, SRM 51-40-02 AND DRAWING 65C33970.
